# SDR C2XA09RI112

- Difficulty date: May 24, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 11,879 hours, 6,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 82511
- Condition: Discharged
- Location: Cabin
- Part time: 889 hours, 578 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, MX FOUND LT SIDE FWD EXTERIOR EMERGENCY LIGHT INOPERATIVE. MX REMOVED AND REPLACED FWD EMERGENCY LIGHT BATTERY AND PERFORMED OPS CHECK SUCCESSFULLY. ACFT WAS APPROVED TO RETURN TO SERVICE.
